# SDR AALA20011308

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- Engine: Pwa JT8D217A
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 766342
- Part serial: 6156022
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1855 - EN ROUTE CLT-DFW - ON CLIMB-OUT, DETECTED LEFT SIDE ENGINE STALL.  RETURNED CLT AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE ENGINE.  REPLACED LEFT SIDE FUEL P AND D VALVE.  ACCOMPLISHED LEAK CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
